MathSciNet Relay Station
MathSciNet bibliographic data
MR534403 06A23 (16A28)
Hakeda, Jôsuke A Schröder-Bernstein theorem in Baer$\sp{\ast}$-rings with lattice-theoretic proof. Proc. Amer. Math. Soc. 76 (1979), no. 1, 131–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement